Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 39, NWS Paducah, KY

March 7, 2017Carter County, Wayne County, Missouri

NWS Paducah, KY issued this severe thunderstorm warning at Mar 7, 2017, 1:28 AM CST for Carter County, Wayne County, Missouri. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 7, 2017, 1:28 AM CST (07:28 UTC)
Expired
Mar 7, 2017, 2:15 AM CST
In force
47 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
60.0 mph

Counties Carter County, MO, Wayne County, MO

The radar

The St Louis radar (KLSX), 177 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 6, 9:21 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.5 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 629 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 319 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
629 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
319 m²/s²
0-3 km storm-relative helicity
542 m²/s²
Significant tornado parameter
1.7
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted.

539 
WUUS53 KPAH 070728
SVRPAH
MOC035-223-070815-
/O.NEW.KPAH.SV.W.0039.170307T0728Z-170307T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Paducah KY
128 AM CST TUE MAR 7 2017

The National Weather Service in Paducah has issued a

* Severe Thunderstorm Warning for...
  Central Carter County in southeastern Missouri...
  Northwestern Wayne County in southeastern Missouri...

* Until 215 AM CST

* At 127 AM CST, severe thunderstorms were located along a line
  extending from Ellington to near Van Buren to 7 miles south of
  Winona, moving east at 40 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Piedmont, Van Buren, Sam A Baker State Park, Fremont, Lodi and Mill
  Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Paducah.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 500 AM CST for southeastern
Missouri.

LAT...LON 3695 9122 3704 9106 3709 9106 3710 9096
      3705 9096 3705 9078 3714 9078 3714 9076
      3717 9076 3717 9074 3727 9073 3727 9055
      3732 9055 3732 9045 3715 9046 3690 9087
      3689 9122
TIME...MOT...LOC 0727Z 256DEG 35KT 3721 9097 3706 9098 3690 9129 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

Smith
2 follow-up statements
635 
WWUS53 KPAH 070755
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
155 AM CST TUE MAR 7 2017

MOC035-223-070815-
/O.CON.KPAH.SV.W.0039.000000T0000Z-170307T0815Z/
Carter MO-Wayne MO-
155 AM CST TUE MAR 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CST
FOR CENTRAL CARTER AND NORTHWESTERN WAYNE COUNTIES...

At 154 AM CST, severe thunderstorms were located along a line
extending from near Sam A Baker State Park to near Piedmont to near
Hunter, moving east at 45 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Piedmont, Van Buren, Sam A Baker State Park, Fremont, Lodi and Mill
Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Paducah.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 500 AM CST for southeastern
Missouri.

LAT...LON 3695 9122 3704 9106 3709 9106 3710 9096
      3705 9096 3705 9078 3714 9078 3714 9076
      3717 9076 3717 9074 3727 9073 3727 9055
      3732 9055 3732 9045 3715 9046 3693 9086
      3689 9122
TIME...MOT...LOC 0754Z 257DEG 37KT 3727 9065 3711 9064 3693 9087 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Smith
359 
WWUS53 KPAH 070806
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
206 AM CST TUE MAR 7 2017

MOC035-070815-
/O.CAN.KPAH.SV.W.0039.000000T0000Z-170307T0815Z/
Carter MO-
206 AM CST TUE MAR 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CARTER COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 500 AM CST for southeastern
Missouri.

LAT...LON 3711 9059 3727 9055 3732 9055 3732 9045
      3715 9046
TIME...MOT...LOC 0805Z 270DEG 35KT 3729 9053 3713 9052 3695 9075 

$$

MOC223-070815-
/O.CON.KPAH.SV.W.0039.000000T0000Z-170307T0815Z/
Wayne MO-
206 AM CST TUE MAR 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CST
FOR NORTH CENTRAL WAYNE COUNTY...

At 205 AM CST, severe thunderstorms were located along a line
extending from near Sam A Baker State Park to near Greenville to
Ellsinore, moving east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Sam A Baker State Park and Lodi. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Paducah.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 500 AM CST for southeastern
Missouri.

LAT...LON 3711 9059 3727 9055 3732 9055 3732 9045
      3715 9046
TIME...MOT...LOC 0805Z 270DEG 35KT 3729 9053 3713 9052 3695 9075 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Smith

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 11:20 PM CST, 2 hours 8 minutes earlier.

Area forecast discussion, Mar 6, 11:20 PM CST, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
1120 PM CST Mon Mar 6 2017

.UPDATE...
Issued at 1120 PM CST Mon Mar 6 2017

Updated for 06Z aviation forecast discussion.

&&

.SHORT TERM...(Tonight through Wednesday night)
Issued at 252 PM CST Mon Mar 6 2017

Strong/deepening transport of moist air is ongoing over the Quad
State, well out ahead of a developing cold front, as evidenced by a
surge of 60s surface dew points already nosing into SEMO. Gridded
time/height cross sections show some dry air still between about 850-
600 mb, but fully saturating by late evening into the overnight
hours. Soundings reveal PW's on the order of 1.3", or near the 99th
percentile for this time of year.

As the column moistens, it also destabilizes. We don't see it doing
so enough to support prevalent thunder mention til after 00z,
although this is marginal for the far western Ozark counties in the
21z-00z time frame. However, by midnight, we see 0-1KM MUCapes
approach 4 digits in the western Ozarks, and maybe reach the 500-
1000 J/KG range perhaps across the remainder of SEMO. With the cold
front extending northeast to southwest across the Show Me State at
06z, we'll see pre frontal convection/including thunder start to
develop best in our (western) counties in the 03z-06z time frame. A
Slight Risk of Severe will exist (SWODY1) for damaging winds as wind
fields/shear deepen upon the front's approach, with an Enhanced Risk
primarily (just) west of the CWA within the heart of the instability
axis/peak wind shear. Surface gradient winds will likewise be
increasing thru the teens/perhaps into the 20s mph, and may include
gusts into the 30s mph, but should stop shy of advisory criteria.

That then translates on eastward across the FA, as the front moves
in, and bears down on the Ohio river by tmrw morning. As it does,
the instability fields are sorta pinched off to the south/west, but
bulk shear still exists and should maintain enough to support the
mention of thunder, including the SLGT risk of svr, at least for
about the western half of the FA for the first half of the night.
Even so, it'll be increasingly transitioning to a heavy rain event
after midnight, particularly from 09z-15z. Anticipate good soaking
rains given high spring-like seasonal PW's and still good forcing
even after max instability fields start to diminish.

The front is a little slower than previous runs, so we carry the
heavy rain along it thru our southeast counties thru tmrw morning.
Afternoon hours is when we see the drier air start working further
down the column in more earnest, and pcpn shutting off more
completely as the front departs/finally fully exits to the east.

.LONG TERM...(Thursday through Monday)
Issued at 252 PM CST Mon Mar 6 2017

Confidence in the long term portion of this forecast is low. The
12Z model suite brings a stream of 3 storm systems through our
region from Thursday through next Monday in a relatively fast west
northwesterly flow aloft. Each of these systems start out as jet
energy over the northern Rockies, that amplifies to some extent
over the Plains/MS Valley. The models have not locked in very
well, which is to be expected with this type of pattern.

A 1040+ surface high will attempt to spill down out of the
northern Plains Thursday, and a surface wave will develop along
the leading edge over Missouri by 00Z Friday. The surface wave
will move eastward over or near our area Thursday night. Elevated
instability is generated in the models, so will keep a chance of
thunderstorms in the forecast.

Friday should be dry, but temperatures are iffy with the Arctic
high trying to spill into our region. The models have trended
cooler with the system arriving early Saturday morning, and that
has led to an introduction of some snow mention in the far north
early Saturday morning. If the 12Z models are correct, our
temperature forecast is likely too warm, and there may be more of
a concern for measurable snow Saturday. Will have to wait and see
what the models do with that cold surface high before getting too
excited about a brief bout of winter. On the flip side, if that
cold air does not make it to our area, thunderstorms may be more
of a concern than wintry weather.

The final system will move into the area on Monday. In the
progressive flow pattern, the surface high will push east of the
area allowing for south winds and nice warm, moist advection ahead
of/into this system. This should be an all liquid event, but there
is a brief mention of snow with the rain in the north early
Monday morning. The precipitation is not likely to begin until
later in the morning, so no issues expected at this time. Of
course if we are colder for the Saturday system and actually get
some snow, that could have an impact on the Monday system.

Lots to watch for in this is active week of weather. Stay tuned.

&&

.AVIATION...
Issued at 1120 PM CST Mon Mar 6 2017

Main challenge with the 06z TAF continues to be non convective
winds and timing of main convective line of thunderstorms. Kept
non-thunderstorm wind gusts in the 30-40 kt range but they could
be even higher at times, ahead of the passage of the convective
line. Will keep wind shear outside of the main convective line as
well. Main convective line will pass through during the overnight
hours with rapidly improving conditions during the morning. Could
see strong wind gusts within the convective line as well. Winds
shift behind the line during the early morning hours to NW and
become less gusty.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...None.
MO...None.
IN...None.
KY...None.
&&
Hazardous weather outlook, Mar 6, 3:04 PM CST, 10 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
304 PM CST Mon Mar 6 2017

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-071100-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
304 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Tonight

A slight risk of severe storms is forecast for mainly the western
half of the region, with a marginal risk of severe storms for much
of the eastern half. An enhanced risk of severe storms will focus
just to the west of our region, in the Missouri Ozarks.

The primary severe weather hazard with storms will be damaging
winds, with large hail and isolated tornadoes a possibility. The
storm threat will occur along and ahead of an approaching cold
front, and will last from late this evening into the overnight
hours. As the front moves east through the area, the severe weather
threat will gradually transition to a heavy rain threat, which may
cause some localized flooding issues.

Gusty winds outside of storm activity will also pose a heightened
hazard, with gusts into the 30s mph tonight a possibility. Average
winds may reach into the 20s mph. These winds will blow from south
to north, and may cause issues for vehicular traffic, especially
high profile units, on area roadways.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The cold front will complete its eastward movement and ultimate
departure across our eastern third of the region Tuesday. A marginal
risk of storms reaching severe limits cannot be ruled out. Likewise,
heavy rain may still impact this area, mainly along and east of the
Lakes and across the Pennyrile region of western Kentucky, Tuesday
morning. Localized flood issues may occur. If a severe storm occurs,
damaging winds will be the primary anticipated hazard. Strong
surface winds into the 20s mph, with gusts into the 30s mph, will
also remain a hazard, even outside of storms, until the front's
final passage by early Tuesday afternoon.

A chance of thunderstorms is forecast for the entire area Thursday
night. Lightning and locally heavy rainfall will be the primary
concerns.

.SPOTTER INFORMATION STATEMENT...

Spotters throughout the region should be prepared for activation
late this evening through Tuesday morning.

DH/DRS

In the hours before

Special weather statement, Mar 6, 10:35 PM CST, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1035 PM CST Mon Mar 6 2017

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-070700-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF MOUNT VERNON, FAIRFIELD, ALBION,
MOUNT CARMEL, PINCKNEYVILLE, WEST FRANKFORT, MCLEANSBORO, CARMI,
CARBONDALE, MURPHYSBORO, HERRIN, HARRISBURG, SHAWNEETOWN,
JONESBORO, VIENNA, GOLCONDA, ELIZABETHTOWN, CAIRO, MOUND CITY,
METROPOLIS, FORT BRANCH, PETERSBURG, POSEYVILLE, EVANSVILLE,
BOONVILLE, ROCKPORT, HICKMAN, CLINTON, BARDWELL, WICKLIFFE,
PADUCAH, MAYFIELD, SMITHLAND, BENTON, MURRAY, MARION, EDDYVILLE,
CADIZ, PRINCETON, MORGANFIELD, DIXON, MADISONVILLE, HOPKINSVILLE,
HENDERSON, OWENSBORO, CALHOUN, GREENVILLE, ELKTON, PERRYVILLE,
MARBLE HILL, CAPE GIRARDEAU, JACKSON, PIEDMONT, VAN BUREN,
DONIPHAN, POPLAR BLUFF, BLOOMFIELD, SIKESTON, CHARLESTON,
AND NEW MADRID
1035 PM CST Mon Mar 6 2017

...Occasional wind gusts between 35 and 50 mph likely ahead of
thunderstorms later tonight...

At 1030 pm CST, the current line of thunderstorms prompting
several warnings across Missouri stretches from the northeast
corner of Missouri to the southwest corner.

As showers continue to develop and move across the area through
midnight. wind gusts between 35 and 45 mph will be likely.

These strong wind gusts will continue to expand across Southern
Illinois, reaching across the Ohio and Wabash Rivers into
Southwest Indiana and West Kentucky between 11 pm and 1 am CST.

Wind gusts may even approach 50 mph over parts of Southern
Illinois and Southeast Missouri near or after midnight, along and
ahead of developing thunderstorms.

If you are traveling tonight, be prepared for gusty winds that may
cause issues for controlling your vehicle. This will be especially
problematic for tractor trailers, recreational vehicles, and other
high profile vehicles.

These winds may down branches and some trees weakened by storms
early last week. If these branches fall on power lines, this may
also cause some power outages.

Stay tuned to NOAA Weather radio, commercial television and
radio, as well as social media for the latest weather updates,
statements and warnings.

Smith
Local storm report, Mar 6, 11:15 PM CST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1115 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     NON-TSTM WND DMG HARRISBURG              37.74N 88.55W
03/06/2017                   SALINE             IL   TRAINED SPOTTER

            TREE SNAPPED 2 TO 3 FEET ABOVE THE GROUND, ONE FOOT
            DIAMETER.

&&

SMITTY
Special weather statement, Mar 7, 12:50 AM CST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1250 AM CST Tue Mar 7 2017

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-071100-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF MOUNT VERNON, FAIRFIELD, ALBION,
MOUNT CARMEL, PINCKNEYVILLE, WEST FRANKFORT, MCLEANSBORO, CARMI,
CARBONDALE, MURPHYSBORO, HERRIN, HARRISBURG, SHAWNEETOWN,
JONESBORO, VIENNA, GOLCONDA, ELIZABETHTOWN, CAIRO, MOUND CITY,
METROPOLIS, FORT BRANCH, PETERSBURG, POSEYVILLE, EVANSVILLE,
BOONVILLE, ROCKPORT, HICKMAN, CLINTON, BARDWELL, WICKLIFFE,
PADUCAH, MAYFIELD, SMITHLAND, BENTON, MURRAY, MARION, EDDYVILLE,
CADIZ, PRINCETON, MORGANFIELD, DIXON, MADISONVILLE, HOPKINSVILLE,
HENDERSON, OWENSBORO, CALHOUN, GREENVILLE, ELKTON, PERRYVILLE,
MARBLE HILL, CAPE GIRARDEAU, JACKSON, PIEDMONT, VAN BUREN,
DONIPHAN, POPLAR BLUFF, BLOOMFIELD, SIKESTON, CHARLESTON,
AND NEW MADRID
1250 AM CST Tue Mar 7 2017

...Strong winds will continue overnight...

Very strong winds 20 to 30 mph with gusts 40 to 55 mph will
continue across portions of the area, at times, through the
overnight.

If you are traveling tonight, be prepared for gusty winds that may
cause issues controlling your vehicle.

These winds may down branches and some trees weakened by storms
early last week. If these branches fall on power lines, this may
also cause some power outages.

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 12:55 AM CSTTornado WarningPAHCarter35 min
Mar 7, 1:41 AM CSTSpecial Weather StatementPAHRipley64 min
Mar 7, 1:53 AM CSTSpecial Weather StatementPAHBollinger, Wayne52 min
Mar 7, 2:26 AM CSTSpecial Weather StatementPAHButler, Cape Girardeau, Scott, Stoddard49 min
Mar 7, 3:22 AM CSTSpecial Weather StatementPAHMississippi, New Madrid53 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.